JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES FOR THE ANGULAR DERIVATIVES OF CERTAIN CLASSES OF HOLOMORPHIC FUNCTIONS IN THE UNIT DISC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INEQUALITIES FOR THE ANGULAR DERIVATIVES OF CERTAIN CLASSES OF HOLOMORPHIC FUNCTIONS IN THE UNIT DISC
Ornek, Bulent Nafi;
  PDF(new window)
 Abstract
In this paper, a boundary version of the Schwarz lemma is investigated. We take into consideration a function $f(z)
 Keywords
Schwarz lemma on the boundary;holomorphic function;angular derivative;Julia-Wolff-Lemma;
 Language
English
 Cited by
 References
1.
T. Aliyev Azeroglu and B. N. Ornek, A refined Schwarz inequality on the boundary, Complex Var. Elliptic Equ. 58 (2013), no. 4, 571-577. crossref(new window)

2.
V. N. Dubinin, The Schwarz inequality on the boundary for functions regular in the disc, J. Math. Sci. (N. Y.) 122 (2004), no. 6, 3623-3629. crossref(new window)

3.
V. N. Dubinin, Bounded holomorphic functions covering no concentric circles, J. Math. Sci. (N. Y.) 207 (2015), no. 6, 825-831. crossref(new window)

4.
G. M. Golusin, Geometric Theory of Functions of Complex Variable, 2nd edn., Moscow 1966.

5.
M. Jeong, The Schwarz lemma and its application at a boundary point, J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math. 21 (2014), no. 3, 219-227.

6.
B. N. Ornek, Sharpened forms of the Schwarz lemma on the boundary, Bull. Korean Math. Soc. 50 (2013), no. 6, 2053-2059. crossref(new window)

7.
R. Osserman, A sharp Schwarz inequality on the boundary, Proc. Amer. Math. Soc. 128 (2000), no. 12, 3513-3517. crossref(new window)

8.
Ch. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992.

9.
H. Unkelbach, Uber die Randverzerrung bei konformer Abbildung, Math. Z. 43 (1938), no. 1, 739-742. crossref(new window)